The kähler-ricci flow, ricci-flat metrics and collapsing limits

Valentino Tosatti, Ben Weinkove, Xiaokui Yang

Research output: Contribution to journalArticlepeer-review


We investigate the Kähler-Ricci flow on holomorphic fiber spaces whose generic fiber is a Calabi-Yau manifold. We establish uniform metric convergence to a metric on the base, away from the singular fibers, and show that the rescaled metrics on the fibers converge to Ricci-flat Kähler metrics. This strengthens previous work of Song-Tian and others. We obtain analogous results for degenerations of Ricci-flat Kähler metrics.

Original languageEnglish (US)
Pages (from-to)653-698
Number of pages46
JournalAmerican Journal of Mathematics
Issue number3
StatePublished - Jun 2018

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'The kähler-ricci flow, ricci-flat metrics and collapsing limits'. Together they form a unique fingerprint.

Cite this